# SDR USAA2013032100007

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 72,824 hours, 32,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT ROW 9C & 9D ARE INSTALLED UPSIDE DOWN.  REMOVED AND CORRECTLY INSTALLED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT ROW 9C AND 9D REFFERENCE AIRBUS MAINTENANCE MANUAL 33-51-19-401 AND LOPA AW2520133.
